Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Having gastritis. On zantac and omeprazol. Can I take tylenol for my pain?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5709 Questions
Question
I have gastritis because of one month of corticosteroids. I am in so much pain and gave lost 20lbs. I started taking zantac first and am now taking both zantac and omeprazol. I have had many dr visits and do not have h pylori ect. I have chronic duodinitis villitis. I think that is correct. How long until I can see some relief? Can I take tylenol for my pain?
Posted Mon, 4 Nov 2013 in Peptic Ulcer
 
 
Answered by Dr. Grzegorz Stanko 40 minutes later
Brief Answer:
It can take even 2 weeks.

Detailed Answer:
Hello!

Thank you for the query.

Gastritis or duodenitis is a kind of stomach wound. It needs to take some time for this wound to get healed. And the healing is impeded by constant irritation by stomach acid, food and medicines. That is why such "wound" can heal even 2 weeks.
During that time you may feel symptoms like abdominal pain, chest burning, nausea.
Yes, you can take Tylenol. It does not affect stomach.
You should also have gastroscopy after a month of treatment.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Having gastritis. On zantac and omeprazol. Can I take tylenol for my pain? 2 minutes later
Thank you! I'm needing 1 tylenol per day in the morning to help my anxiety from the pain. Is this amount harmful to my liver?
 
 
Answered by Dr. Grzegorz Stanko 20 minutes later
Brief Answer:
1 Tylenol is fine.

Detailed Answer:
1 Tylenol is fine and should not affect your liver at all. To destroy the liver it is necessary to take about 20-30 Tylenols at once.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Having gastritis. On zantac and omeprazol. Can I take tylenol for my pain? 13 minutes later
Thank you!!!
 
 
Answered by Dr. Grzegorz Stanko 4 minutes later
Brief Answer:
.

Detailed Answer:
You are welcome.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor